ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Ali, S."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ali, S. and Fošner, A. and Jing, W. (2018) On generalized derivations and centralizers of operator algebras with involution. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 3-12. ISSN 00002-3043

This list was generated on Sun Oct 21 20:40:41 2018 AMT.